# SDR CA001110036

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528637
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) FIGHT CREW RECEIVED NR 1 HYDRAULIC LOW PRESSURE CAUTION MESSAGE, FOLLOWED QRH, DIVERTED TO BNA FOR REPAIR. MAINTENANCE FOUND 3/4 INCH HYDRAULIC PRESSURE LINE CHAFED, REPAIRED LINE WITH PERMASWAGE FITTINGS IAW AMM. REMOVED AND REPLACED NR 1 HYD EDP, AND FLEXIBLE LINE P/N 601R75147-19 DUE TO APPARENT FLUID SEEPAGE, OPS AND LEAK CHECKED GOOD.
